×

zbMATH — the first resource for mathematics

Torsion dans le groupe de Chow de codimension deux. (French) Zbl 0574.14004
On note par \(CH^ i(X)\), pour une variété quasi-projective lisse et géométriquement irréductible X définie sur un corps k, le groupe de cycles de codimension i sur X modulo l’équivalence rationelle (ainsi \(CH^ 0={\mathbb{Z}}\), \(CH^ 1=Pic)\). Le but du papier est l’étude de la torsion dans \(CH^ 2(X)\) (finitude, le morphisme de classe fondamentale). Un intérêt spécial concerne les cas: k fini, k corps de fonctions sur un corps fini, \(k={\mathbb{R}}\) ou \({\mathbb{C}}\), X surface. - Un résultat central: si X est projective et k fini, alors \(CH^ 2(X)_{tors}\) est fini.
Comme technique on utilise les plus profonds résultats de K-théorie algébrique, cohomologie \(\ell\)-adique, cohomologie cristalline. La formule de Bloch \(CH^ 2(X)=H^ 2(X,{\mathcal K}_ 2)\) et les résultats de Merkurev et Suslin concernant le \(K_ 2\) d’un corps jouant un rôle spécial pour demarrer la recherche.
Reviewer: M.Stoia

MSC:
14C05 Parametrization (Chow and Hilbert schemes)
14F30 \(p\)-adic cohomology, crystalline cohomology
14C35 Applications of methods of algebraic \(K\)-theory in algebraic geometry
14C15 (Equivariant) Chow groups and rings; motives
18F25 Algebraic \(K\)-theory and \(L\)-theory (category-theoretic aspects)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] M. Artin, A. Grothendieck, and J.-L. Verdier, Théorie des topos et cohomologie étale des schémas. Tome 3 , Springer-Verlag, Berlin, 1973. · Zbl 0245.00002
[2] S. Bloch, Torsion algebraic cycles, \(K_2\), and Brauer groups of function fields , Bull. Amer. Math. Soc. 80 (1974), 941-945. · Zbl 0289.14002
[3] S. Bloch, Torsion algebraic cycles and a theorem of Roitman , Compositio Math. 39 (1979), no. 1, 107-127. · Zbl 0463.14002
[4] S. Bloch, Lectures on algebraic cycles , Duke University Mathematics Series, IV, Duke University Mathematics Department, Durham, N.C., 1980. · Zbl 0436.14003
[5] S. Bloch, Torsion algebraic cycles, \(K_2\), and Brauer groups of function fields , The Brauer group (Sem., Les Plans-sur-Bex, 1980), Lecture Notes in Math., vol. 844, Springer, Berlin, 1981, pp. 75-102. · Zbl 0467.12011
[6] S. Bloch, O. Gabber, and K. Kato, \(p\)-adic étale cohomology , (en préparation).
[7] S. Bloch and A. Ogus, Gersten’s conjecture and the homology of schemes , Ann. Sci. École Norm. Sup. (4) 7 (1974), 181-201 (1975). · Zbl 0307.14008
[8] N. Bourbaki, Éléments de mathématique. Fasc. XXX. Algèbre commutative. Chapitre 5: Entiers. Chapitre 6: Valuations , Actualités Scientifiques et Industrielles, No. 1308, Hermann, Paris, 1964. · Zbl 0205.34302
[9] J.-L. Colliot-Thélène, Hilbert’s Theorem 90 for \(K_2\), with application to the Chow groups of rational surfaces , Invent. Math. 71 (1983), no. 1, 1-20. · Zbl 0527.14011
[10] J.-L. Colliot-Thélène and F. Ischebeck, L’équivalence rationnelle sur les cycles de dimension zéro des variétés algébriques réelles , C. R. Acad. Sci. Paris Sér. I Math. 292 (1981), no. 15, 723-725. · Zbl 0472.14016
[11] J.-L. Colliot-Thélène, J.-J. Sansuc, and C. Soulé, Quelques théorèmes de finitude en théorie des cycles algébriques , C. R. Acad. Sci. Paris Sér. I Math. 294 (1982), no. 23, 749-752. · Zbl 0572.14005
[12] P. Deligne, La conjecture de Weil. I , Inst. Hautes Études Sci. Publ. Math. (1974), no. 43, 273-307. · Zbl 0287.14001
[13] P. Deligne, La conjecture de Weil. II , Inst. Hautes Études Sci. Publ. Math. (1980), no. 52, 137-252. · Zbl 0456.14014
[14] P. Deligne, Cohomologie étale , Lecture Notes in Mathematics, vol. 569, Springer-Verlag, Berlin, 1977, Séminaire de Géométrie Algébrique du Bois-Marie SGA 4\(1\over 2\). · Zbl 0345.00010
[15] A. Douady and J.-L. Verdier, Séminaire de Géométrie Analytique , Société Mathématique de France, Paris, 1976. · Zbl 0334.00011
[16] W. Fulton, Rational equivalence on singular varieties , Inst. Hautes Études Sci. Publ. Math. (1975), no. 45, 147-167. · Zbl 0332.14002
[17] O. Gabber, Sur la torsion dans la cohomologie \(l\)-adique d’une variété , C. R. Acad. Sc. Paris (à paraître 1983). · Zbl 0574.14019
[18] 1 A. Grothendieck, Éléments de géométrie algébrique. III. Étude cohomologique des faisceaux cohérents. I , Inst. Hautes Études Sci. Publ. Math. (1961), no. 11, 167.
[19] 2 A. Grothendieck, Éléments de géométrie algébrique. IV. Étude locale des schémas et des morphismes de schémas. III , Inst. Hautes Études Sci. Publ. Math. (1966), no. 28, 255. · Zbl 0144.19904
[20] A. Grothendieck, Séminaire de Géométrie Algébrique du Bois-Marie 1965-66, SGA 5 , Cohomologie \(L\)-adique et fonctions \(l\), Lecture Notes in Math., no. 589, Springer, Berlin-Heidelberg-New York, 1977. · Zbl 0345.00011
[21] L. Illusie, Complexe de de Rham-Witt et cohomologie cristalline , Ann. Sci. École Norm. Sup. (4) 12 (1979), no. 4, 501-661. · Zbl 0436.14007
[22] K. Kato, Galois cohomology of complete discrete valuation fields , Algebraic \(K\)-theory, Part II (Oberwolfach, 1980), Lecture Notes in Math., vol. 967, Springer, Berlin, 1982, pp. 215-238. · Zbl 0506.12022
[23] K. Kato and S. Saito, Unramified class field theory of arithmetical surfaces , (preprint), 1982. JSTOR: · Zbl 0562.14011
[24] N. M. Katz and S. Lang, Finiteness theorems in geometric classfield theory , Enseign. Math. (2) 27 (1981), no. 3-4, 285-319 (1982). · Zbl 0495.14011
[25] N. M. Katz and W. Messing, Some consequences of the Riemann hypothesis for varieties over finite fields , Invent. Math. 23 (1974), 73-77. · Zbl 0275.14011
[26] S. Lang, Algebraic groups over finite fields , Amer. J. Math. 78 (1956), 555-563. JSTOR: · Zbl 0073.37901
[27] S. Lang, Unramified class field theory over function fields in several variables , Ann. of Math. (2) 64 (1956), 285-325. · Zbl 0089.26201
[28] S. Lang, Sur les séries \(L\) d’une variété algébrique , Bull. Soc. Math. France 84 (1956), 385-407. · Zbl 0089.26301
[29] S. Lang, Diophantine geometry , Interscience Tracts in Pure and Applied Mathematics, No. 11, Interscience Publishers (a division of John Wiley & Sons), New York-London, 1962. · Zbl 0115.38701
[30] A. S. Merkur’ev and A. A. Suslin, \(K\)-cohomology of Severi-Brauer varieties and the norm residue homomorphism , Izv. Akad. Nauk SSSR Ser. Mat. 46 (1982), no. 5, 1011-1046, 1135-1136. · Zbl 0525.18008
[31] J. S. Milne, Duality in the flat cohomology of a surface , Ann. Sci. École Norm. Sup. (4) 9 (1976), no. 2, 171-201. · Zbl 0334.14010
[32] J. S. Milne, Zero cycles on algebraic varieties in nonzero characteristic: Rojtman’s theorem , Compositio Math. 47 (1982), no. 3, 271-287. · Zbl 0506.14006
[33] J. S. Milne, Étale cohomology , Princeton Mathematical Series, vol. 33, Princeton University Press, Princeton, N.J., 1980. · Zbl 0433.14012
[34] D. Quillen, Higher algebraic \(K\)-theory. I , Algebraic \(K\)-theory, I: Higher \(K\)-theories (Proc. Conf., Battelle Memorial Inst., Seattle, Wash., 1972), Springer, Berlin, 1973, 85-147. Lecture Notes in Math., Vol. 341. · Zbl 0292.18004
[35] J.-P. Serre, Groupes proalgébriques , Inst. Hautes Études Sci. Publ. Math. (1960), no. 7, 67. · Zbl 0097.35901
[36] T. A. Springer, Sur les formes quadratiques d’indice zéro , C. R. Acad. Sci. Paris 234 (1952), 1517-1519. · Zbl 0046.24303
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.